# SDR SCNA00111

- Difficulty date: September 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 68,386 hours, 27,047 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 840475
- Condition: Leaking
- Location: Aft Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT FAILED TO PRESSURIZE IN ALL FLIGHT MODES.  THE CREW RETURNED TO POINT OF ORIGIN.  REMOVED THE OUTFLOW VALVE AND PRESSURE CONTROLLER.  SEALED SMALL LEAK IN TRUNNION AREA, PRESSURIZED AIRCRAFT SEVERAL TIMES WITH APU AND ENGINES, NO DEFECTS NOTED.
